# SDR SWAA2024061284057

- Difficulty date: May 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOAT ACCESS PANEL 532NB AT LT WING 2024-294768<[01] REPLACED FLOAT ON ACCESS PANEL 532NB FUEL TANK LT WING IAW SAFRAN CMM 28-40-11 REV 3 TASK 28-11-000-801-A01 STEP 3.A.(3)(A) AND TASK 28-40-11-400-801-A01 STEP 3.A(3)(E);[02] CORRECTED STEP 1: REPLACED FLOAT ON ACCESS PANEL 532NB FUEL TANK LT WING IAW SAFRAN CMM 28-40-11 REV 3 TASK 28-40-11-000-801-A01 STEP 3.A.(3)(A) AND TASK 28-40-11-400-801-A01 STEP 3.A(3)(F);[03] REPLACED FLOAT ON ACCESS PANEL 532NB FUEL TANK LT WING IAW SAFRAN CMM 28-40-11 REV 3 TASK 28-40-11-000-801-A01 STEP 3.A.(3)(A) AND TASK 28-40-11-400-801-A01 STEP 3.A(3)(F)
